• Welcome to Christian Forums
  1. Welcome to Christian Forums, a forum to discuss Christianity in a friendly surrounding.

    Your voice is missing! You will need to register to be able to join in fellowship with Christians all over the world.

    We hope to see you as a part of our community soon and God Bless!

  2. The General Mental Health Forum is now a Read Only Forum. As we had two large areas making it difficult for many to find, we decided to combine the Mental Health & the Recovery sections of the forum into Mental Health & Recovery as a whole. Physical Health still remains as it's own area within the entire Recovery area.

    If you are having struggles, need support in a particular area that you aren't finding a specific recovery area forum, you may find the General Struggles forum a great place to post. Any any that is related to emotions, self-esteem, insomnia, anger, relationship dynamics due to mental health and recovery and other issues that don't fit better in another forum would be examples of topics that might go there.

    If you have spiritual issues related to a mental health and recovery issue, please use the Recovery Related Spiritual Advice forum. This forum is designed to be like Christian Advice, only for recovery type of issues. Recovery being like a family in many ways, allows us to support one another together. May you be blessed today and each day.

    Kristen.NewCreation and FreeinChrist

  3. The forums in the Christian Congregations category are now open only to Christian members. Please review our current Faith Groups list for information on which faith groups are considered to be Christian faiths. Christian members please remember to read the Statement of Purpose threads for each forum within Christian Congregations before posting in the forum.
  4. Please note there is a new rule regarding the posting of videos. It reads, "Post a summary of the videos you post . An exception can be made for music videos.". Unless you are simply sharing music, please post a summary, or the gist, of the video you wish to share.
  5. There have been some changes in the Life Stages section involving the following forums: Roaring 20s, Terrific Thirties, Fabulous Forties, and Golden Eagles. They are changed to Gen Z, Millennials, Gen X, and Golden Eagles will have a slight change.
  6. CF Staff, Angels and Ambassadors; ask that you join us in praying for the world in this difficult time, asking our Holy Father to stop the spread of the virus, and for healing of all affected.
  7. We are no longer allowing posts or threads that deny the existence of Covid-19. Members have lost loved ones to this virus and are grieving. As a Christian site, we do not need to add to the pain of the loss by allowing posts that deny the existence of the virus that killed their loved one. Future post denying the Covid-19 existence, calling it a hoax, will be addressed via the warning system.

Negative Side Effects?

Discussion in 'Obsessive Compulsive Disorder' started by Bianca01, Oct 15, 2007.

Thread Status:
Not open for further replies.
  1. Bianca01

    Bianca01 Regular Member

    152
    +8
    Christian
    Private
    Hi Everyone,

    For those of you on medication, did you experience any negative side effects during the first couple of weeks such as agitation and/or anger? How long did it take until you noticed improvement? I feel like I should write another question, but, can't think of one right now.

    Thank you
     
    We teamed up with Faith Counseling. Can they help you today?
  2. kimba

    kimba New Member

    37
    +2
    Non-Denom
    I felt weird and manic and unreal for about 4 weeks. I am on a low dose Paxil. (10mg) Today I feel normal - just a bit verbal! I felt somewhat agitated and cofused at first and that is better. Also, racing thoughts still after 5 weeks. However, my depression is 99% gone and not so much anxiety. I have noticed too that although up til this week I had not noticed much decrease in my OCD but that has eased too some this week so I am hopeful. Also, some of my weird feelings and confusion was going on before the med - I guess due to anxiety. So I am trying to weigh what is the less of 2 evils. I have never really stuck with a med this long so as I said I am getting hopeful......will pray for you for an "increase in good outcome and a decrease on any side affects" which is what someone at church prayed for me when I first started on the Paxil. GOD BLESS
     
  3. ShannonJ

    ShannonJ Member

    64
    +7
    Christian
    Married
    US-Republican
    Hi! Yes I have experienced side effects both coming on, during, and coming off of medication. Have you ever done a search using your drug name and "side effects" ? It might shed some light on what you are going through. The medication itself is complicated, I mean it adjusts the chemistry in your brain. Now not everyone's brain chemistry is the same so the way you react to the medication as it is "balancing you out" may be different then someone else. My experience with medication did not go well but I would not want to discourage anyone from using meds because it may just be that my chemistry is different and reacted differently. Just know that you are not alone in your feeling and most doctors I have seen say that it can take up to six weeks for the medication to take it's full effect. I'll pray for you!
     
  4. gracealone

    gracealone Regular Member

    +94
    Christian
    Married
    US-Republican
    Hi Bianca,
    Yes I had some negative side effects when beginning treatment with meds. and had to back way down on them and go up in baby steps. This helps to minimize those effects.
    One warning about looking up all the side effects on the web. When my OCD was in the drivers seat doing that was a bad idea for me. It basically freaked me out and made me scared to death of all the medications. Remember that when your OCD is very active every negative possibility will loom larger than life for you.
    Any how.. things settled down nicely for me with the meds. but I had to have some paradoxical anxiety in the beginning of treatment which is not uncommon.
    Hope you are doing better.
    Mitzi
     
Thread Status:
Not open for further replies.
Loading...